TOLOZA Julio Hugo
On the spectral characterization of entire operators with deficiency indices (1,1)
LUIS O. SILVA; JULIO H. TOLOZA
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Lugar: San Diego, California; Año: 2010 vol. 367 p. 360 - 360
For entire operators and entire operators in the generalized sense, we provide characterizations based on the spectra of their selfadjoint extensions. In order to obtain these spectral characterizations, we discuss the representation of a simple, regular, closed symmetric operator with deficiency indices (1,1) as a multiplication operator in a certain de Branges space.